Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

The asymptotic behaviour of weak solutions to the forward problem of electrical impedance tomography on unbounded three-dimensional domains

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Michael Lukaschewitsch, Peter Maass, Michael Pidcock, Cristiana Sebu

Editorial: Mathematical Methods in the Applied Sciences, 32 (2), p.206-222, 2009.

Rezumat:

Cuvinte cheie: Elliptic partial differential equations, electrical impedance tomography, forward problem, unbounded domain, asymptotic behaviour.